Moments of Limits of Lightly Trimmed Sums of Random Vectors in the Generalized Domain of Normal Attraction of Non-Gaussian Operator-Stable Laws
Year of publication: |
1997
|
---|---|
Authors: | Maejima, Makoto |
Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 49.1997, 4, p. 737-747
|
Publisher: |
Springer |
Subject: | Lightly trimmed sum | non-Gaussian operator-stable law | generalized domain of normal attraction | moment | tail behavior |
-
Extremal behavior of finite EGARCH processes
Lindner, Alexander M., (2003)
-
Extremal behavior of stochastic volatility models
Fasen, Vicky, (2005)
-
On the scaling of the distribution of daily price fluctuations in the Mexican financial market index
Alfonso, Léster, (2012)
- More ...
-
Examples of α-selfdecomposable distributions
Maejima, Makoto, (2013)
-
Two classes of self-similar stable processes with stationary increments
Cambanis, Stamatis, (1989)
-
Distribution - Certain probabilistic aspects of semistable laws
Maejima, Makoto, (1999)
- More ...